Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 49, NWS Pittsburgh, PA

July 7, 2016Carroll County, Harrison County, Tuscarawas County, Ohio

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 7, 2016, 8:20 PM EDT for Carroll County, Harrison County, Tuscarawas County, Ohio. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 7, 2016, 8:20 PM EDT (00:20 UTC)
Expired
Jul 7, 2016, 8:45 PM EDT
In force
25 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, OH, Harrison County, OH, Tuscarawas County, OH

The radar

The Pittsburgh radar (KPBZ), 82 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 7, 8:30 PM EDTTSTM WND DMGLeesville, OHTREE DOWN ON ROUTE 212

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.3 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 644 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
644 J/kg
Mixed-layer CIN
-85 J/kg
Mixed-layer LCL
1008 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

076 
WUUS51 KPBZ 080020
SVRPBZ
OHC019-067-157-080045-
/O.NEW.KPBZ.SV.W.0049.160708T0020Z-160708T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
820 PM EDT THU JUL 7 2016

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HARRISON COUNTY IN EAST CENTRAL OHIO...
  SOUTHWESTERN CARROLL COUNTY IN EAST CENTRAL OHIO...
  EAST CENTRAL TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...

* UNTIL 845 PM EDT

* AT 820 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
  NORTHEAST OF DENNISON...OR 7 MILES NORTHEAST OF
  UHRICHSVILLE...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN
           SOME POWER OUTAGES. 

* LOCATIONS IMPACTED INCLUDE...
  SCIO...BOWERSTON...DELLROY...SHERRODSVILLE...ROSWELL...LEESVILLE...
  TAPPAN LAKE...LEESVILLE LAKE PARK AND ATWOOD LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

&&

LAT...LON 4058 8125 4043 8095 4027 8113 4046 8136
TIME...MOT...LOC 0020Z 304DEG 18KT 4049 8126 

HAIL...<.75IN
WIND...60MPH
 
$$
34
1 follow-up statement
989 
WWUS51 KPBZ 080040
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
840 PM EDT THU JUL 7 2016

OHC157-080049-
/O.CAN.KPBZ.SV.W.0049.000000T0000Z-160708T0045Z/
TUSCARAWAS OH-
840 PM EDT THU JUL 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TUSCARAWAS COUNTY
IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.  THEREFORE...THE WARNING HAS BEEN CANCELLED.

LAT...LON 4053 8119 4043 8095 4027 8113 4043 8126
TIME...MOT...LOC 0039Z 304DEG 18KT 4044 8115 

$$

OHC019-067-080045-
/O.CON.KPBZ.SV.W.0049.000000T0000Z-160708T0045Z/
HARRISON OH-CARROLL OH-
840 PM EDT THU JUL 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM EDT
FOR NORTH CENTRAL HARRISON AND SOUTH CENTRAL CARROLL COUNTIES...

AT 839 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES EAST OF
DENNISON...OR 10 MILES SOUTH OF CARROLLTON...MOVING SOUTHEAST AT 20
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO TREES AND POWER LINES...RESULTING IN SOME 
         POWER OUTAGES. 

LOCATIONS IMPACTED INCLUDE...
SCIO...BOWERSTON...LEESVILLE...LEESVILLE LAKE PARK AND TAPPAN LAKE. 

PLEASE REPORT SEVERE WEATHER BY CALLING 4 1 2...2 6 2...1 9 8 8...
POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER
@NWSPITTSBURGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4053 8119 4043 8095 4027 8113 4043 8126
TIME...MOT...LOC 0039Z 304DEG 18KT 4044 8115 

HAIL...<.75IN
WIND...60MPH
 
$$
34

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 8:15 PM EDT, 5 minutes earlier.

Area forecast discussion, Jul 7, 8:15 PM EDT, 5 minutes before
Area Forecast Discussion
National Weather Service Pittsburgh PA
815 PM EDT THU JUL 7 2016

.SYNOPSIS...
Warm and humid weather will continue through Friday. A cold front
will bring thunderstorms on Friday and cooler air for the weekend.

&&

.NEAR TERM /THROUGH FRIDAY/...
Lake boundary now south of Pittsburgh and still feeding off of
remaining low level moisture and instability. POPs were again
adjusted toward latest radar trends.

Early evening update to adjust pops based on lake breeze line of
thunderstorms that has road into the low level instability and
continues to produce a pulse line of gusty thunderstorms with
heavy downpours. Line is beginning to show signs of weakening and
should be on the wane by 02z. Adjusted hourly temperatures,
and remainder of of overnight forecast remains unchanged.

A potent upper trough will spread ewd tonight from the Dakotas,
with models indicating a lead shortwave trough will approach the
region late tonight. Precipitation associated with this lead wave
may begin to impact the wrn zones before morning, where PoPs have
been focused tonight.

There remains a tricky temperature gradient across the region
owing to the morning cloud cover. Although some clearing is
anticipated this afternoon, clouds are expected to increase
tonight as convective debris spreads ewd from Midwest storms. This
debris may inhibit radiational cooling, but fog still is expected
in many places /where rain does not begin/ owing to the presence
of high dewpoints.

&&

.SHORT TERM /FRIDAY NIGHT/...
Showers and storms may be ongoing Friday morning as the lead
shortwave trough traverses the region. Any precipitation associated
with this wave should vacate by late morning, which will allow the
lingering warm, moist airmass to heat.

A plume of steep mid-level lapse rates will advect ewd atop this
moist airmass by afternoon Friday, leading to moderate instability
in much of Ohio as lift with the main upper low increases. Amid
moderate deep-layer flow, this combination should support the
development of strong to severe thunderstorms Friday afternoon.
Given the deep moisture profile, steep lapse rates and general
westerly flow, storms are expected to organize into convective lines
capable of damaging wind gusts.

Storms also may form along the system's associated cold front in
Michigan, which would arrive overnight Friday night.  Eventual
coverage of any storms in the forecast area may be limited by
intruding dry mid-level air, passage of the surface trough and
overnight timing of the front's arrival.  Thus, only low PoPs were
included Friday night in the wake of the afternoon convection.

Temperature Friday will be similar to those observed Thursday,
tempered primarily by cloud cover. Minima will remain elevated
Friday night owing to continued low-level moisture, cloud cover and
wind.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Even in the wake of Friday's cold frontal passage, the main upper
low associated with it will lag in its passage until Saturday.
Colder air aloft will likely mean a fairly good uptick in
convective cloud cover during the day, however model-indicate
strong capping around 10 kft may make showers and/or thunderstorms
a bit more difficult to muster. While the models are not really
indicating much in the way of qpf, they are also indicating that
the thermal profile may be substantially unstable enough to
overcome the cap...just barely. Thus, general slight and chance
pops were maintained for Saturday before much drier air moves into
the region Saturday night.

Below normal temperatures will be common across the area on Sunday
even as sunshine return and layer RH values fall off a cliff. This
will be only temporary, however, as ridging starts to build into
the western Great Lakes by early next week. Model guidance is
unusually well-clustered right into the middle of next week in
building ridging toward our region with model 850 mb consensus
values jumping toward +20C and 500 mb height values run well above
590 dam. High temperatures have been marked increased as a result
right through the extended forecast. Fries

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Showers and thunderstorms continue to maintain themselves along
the southward sinking lake breeze this evening. MVFR and brief IFR
restrictions may be possible in heavy rain as these showers cross.
Otherwise, VFR conditions should prevail until later tonight. With
ample moisture and little air flow, expect fog and low stratus to
once again be prevalent at most TAF sites, especially those that
receive rain tonight. The only thing that could dampen the fog
would be the weakening convective system that most of the models
want to bring toward to upper Ohio Valley by morning. Adjusted
timing and a vcsh mention based on this model guidance.

After a break in the morning, chances for showers and
thunderstorms will increase with the approach of a cold front.
Restrictions will be likely in any storms that impact TAF
locations late tomorrow afternoon/evening.

.OUTLOOK /THURSDAY NIGHT THROUGH MONDAY/...
Generally VFR conditions are likely beyond the passage of an upper
level low on Saturday.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...None.
OH...None.
PA...None.
WV...None.

&&
Hazardous weather outlook, Jul 7, 1:13 PM EDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
113 PM EDT THU JUL 7 2016

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021-509>514-081715-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-
WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-
FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
RIDGES OF EASTERN MONONGALIA AND NORTHWESTERN PRESTON-PRESTON-
EASTERN PRESTON-WESTERN TUCKER-EASTERN TUCKER-
113 PM EDT THU JUL 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...WESTERN
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SLIGHT RISK FOR STRONG TO SEVERE THUNDERSTORMS ON
FRIDAY AHEAD OF AND ALONG A COLD FRONT. THE PRIMARY THREAT IS
EXPECTED TO BE DAMAGING WIND.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS SHOULD MONITOR LATER FORECASTS AND BE PREPARED ON
FRIDAY TO REPORT SIGNIFICANT WEATHER CONDITIONS.

KRAMAR

In the hours before

Special weather statement, Jul 7, 4:32 PM EDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
432 PM EDT THU JUL 7 2016

PAZ007-008-014-015-072100-
VENANGO-MERCER-CLARION-BUTLER-
432 PM EDT THU JUL 7 2016

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MERCER...
SOUTHWESTERN VENANGO...NORTHEASTERN BUTLER AND WEST CENTRAL CLARION
COUNTIES...

AT 432 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
OF GROVE CITY...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PARKER...EMLENTON...BRUIN...CLINTONVILLE...ST. PETERSBURG...
EAU CLAIRE...KENNERDELL...BARKEYVILLE...FOXBURG AND CHERRY VALLEY.

THIS INCLUDES  INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 26
AND 51.

LAT...LON 4128 7954 4104 7963 4105 7967 4107 7966
      4109 7968 4116 7968 4117 7969 4104 7969
      4117 8006 4134 8000
TIME...MOT...LOC 2032Z 286DEG 22KT 4123 7994
Special weather statement, Jul 7, 5:22 PM EDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
522 PM EDT THU JUL 7 2016

OHZ041-PAZ013-020-WVZ001-072145-
COLUMBIANA-LAWRENCE-BEAVER-HANCOCK-
522 PM EDT THU JUL 7 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN COLUMBIANA...
NORTHERN BEAVER...SOUTHWESTERN LAWRENCE AND NORTHEASTERN HANCOCK
COUNTIES...

AT 522 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER EAST
PALESTINE... MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EAST LIVERPOOL...BEAVER FALLS...COLUMBIANA...MONACA...
EAST PALESTINE...ECONOMY...NEW BRIGHTON...BEAVER...CALCUTTA...
ROCHESTER...OHIOVILLE...MIDLAND...INDUSTRY...NEW WATERFORD...
SHIPPINGPORT...PATTERSON TOWNSHIP...CONWAY...BIG BEAVER...
FREEDOM AND NEW BEAVER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 1 AND 13.

  INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 31 AND 41.

LAT...LON 4097 8045 4068 8020 4056 8051 4089 8066
      4090 8063 4090 8052 4094 8052
TIME...MOT...LOC 2122Z 333DEG 14KT 4087 8052
Special weather statement, Jul 7, 6:01 PM EDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
601 PM EDT THU JUL 7 2016

PAZ014-020>022-072230-
BUTLER-ALLEGHENY-ARMSTRONG-BEAVER-
601 PM EDT THU JUL 7 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WEST CENTRAL
ARMSTRONG...CENTRAL BEAVER...SOUTHERN BUTLER AND NORTHWESTERN
ALLEGHENY COUNTIES...

AT 600 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 7 MILES NORTHEAST OF BUTLER TO BEAVER
FALLS. MOVEMENT WAS SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
MCCANDLESS TOWNSHIP...CRANBERRY...BUTLER...FRANKLIN PARK...
ALIQUIPPA...BEAVER FALLS...MONACA...KITTANNING...ECONOMY...
AMBRIDGE...WEXFORD...HOMEACRE-LYNDORA...NEW BRIGHTON...
SHANOR-NORTHVUE...BEAVER...BADEN...MERIDIAN...ZELIENOPLE...
ROCHESTER AND OHIOVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 13 AND 35.

  INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 72 AND 92.

  INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 31 AND 49.

LAT...LON 4053 8027 4076 8051 4098 7975 4087 7936
TIME...MOT...LOC 2200Z 314DEG 37KT 4091 7977 4074 8035
Special weather statement, Jul 7, 6:48 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
648 PM EDT THU JUL 7 2016

PAZ022-023-072315-
INDIANA-ARMSTRONG-
648 PM EDT THU JUL 7 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN INDIANA AND
SOUTHEASTERN ARMSTRONG COUNTIES...

AT 647 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KITTANNING...
MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS OF 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KITTANNING...FORD CITY...WEST KITTANNING...RURAL VALLEY...DAYTON...
WEST HILLS...MANORVILLE...ELDERTON...APPLEWOLD...PLUMVILLE...
LENAPE HEIGHTS...SHELOCTA AND ATWOOD.

LAT...LON 4079 7955 4094 7942 4084 7909 4061 7928
TIME...MOT...LOC 2247Z 301DEG 12KT 4083 7941

34
Special weather statement, Jul 7, 7:06 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
706 PM EDT THU JUL 7 2016

OHZ050-PAZ020-029-WVZ001-002-072330-
JEFFERSON-WASHINGTON-BEAVER-BROOKE-HANCOCK-
706 PM EDT THU JUL 7 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JEFFERSON...
SOUTHWESTERN BEAVER...NORTHWESTERN WASHINGTON...HANCOCK AND
NORTHEASTERN BROOKE COUNTIES...

AT 706 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER CHESTER...OR
NEAR EAST LIVERPOOL...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WEIRTON...EAST LIVERPOOL...WELLSVILLE...TORONTO...CHESTER...
NEW CUMBERLAND...NEWELL...NEW MANCHESTER...EMPIRE...STRATTON...
HOOKSTOWN...FRANKFORT SPRINGS...HAMMONDSVILLE...
RACCOON CREEK STATE PARK...SUN VALLEY...TOMLINSON RUN STATE PARK...
COLLIERS AND HANOVER TOWNSHIP.

LAT...LON 4052 8030 4048 8036 4045 8033 4032 8053
      4056 8072 4058 8067 4059 8067 4062 8060
      4061 8058 4061 8057 4063 8055 4064 8052
TIME...MOT...LOC 2306Z 315DEG 12KT 4058 8057

34

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 7, 9:05 PM EDTFlash Flood WarningPBZJefferson3 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.